# SDR SWIA202265571

- Difficulty date: May 7, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,469 hours, 28,157 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: None
- Condition: Failed
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALT WARNING AT FL250. CABIN PRESSURE LOST. WAS ON PRESS CONTROLLER 2 WHEN IT HAPPENED. FA REPORTED LITTLE TO NO AIRFLOW IN THE CABIN SHORTLY BEFORE THE CABIN ALT CAUTION CAME ON FOLLOWED BY THE WARNING MSG.   (FLIGHT 3191 - FILED CLOSED)       PLEASE REFERENCE AML 903587  PLEASE REFERENCE AML 903606  PLEASE REFERENCE AML 903610, REFERENCE FWD DISCREPANCIES FOR ALL PARTS INFORMATION. REMOVED AND REPLACED CABIN PRESSURE CONTROLLER #2 DUE TO #2 CPC BEING IN CONTROL DURING CABIN ALT WARNING MESSAGE. REMOVED AND REPLACED CABIN PRESSURE CONTROL PANEL DUE TO CABIN ALT WARNING MESSAGE IN FLIGHT. RE-CONNECTED LOW PRESSURE GROUND CONNECTION DUCT AND INSPECTED FUNCTIONAL OPERATION OF BUTTERFLY CHECK VALVE. INSPECTED ALL DEPLOYED O2 MASKS AND REPLACED DAMAGED MASKS AT APPLICABLE ROWS/SEATS.
